MAUDE Adverse Event Report: PERFUSION SYSTEMS AUTOLOG INSTRUMENT; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS AUTOLOG INSTRUMENT; APPARATUS, AUTOTRANSFUSION
Model Number ATLG110
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the instrument was not sending the correct amount of blood to bag or waste was verified during service.The service technician noticed 01 centrifuge and 07 roller head errors in log and that the stop button on the keypad was intermittently responsive, possibly causing the errors.The service technician also found that the centrifuge height was slightly off.The issues were resolved by adjusting the centrifuge height to proper specifications and by replacing the pcb command.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog instrument, it was reported that the instrument was not sending the correct amount of blood to bag or waste.The instrument was used to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the blood was sent to the waste bag.There is no info on the amount of blood, but a transfusion was not required.

Brand Name
AUTOLOG INSTRUMENT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20169886
Report Number2184009-2024-00532
Device Sequence Number12770433
Product Code CAC
UDI-Device Identifier00643169201347
UDI-Public00643169201347
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATLG110
Device Catalogue NumberATLG110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown